Quelques très jeunes mathématiciens
Mathématiques et Sciences Humaines (1976)
- Volume: 55, page 69-76
- ISSN: 0987-6936
Access Full Article
topHow to cite
topLehman, Eugène H.. "Quelques très jeunes mathématiciens." Mathématiques et Sciences Humaines 55 (1976): 69-76. <http://eudml.org/doc/94185>.
@article{Lehman1976,
author = {Lehman, Eugène H.},
journal = {Mathématiques et Sciences Humaines},
language = {fre},
pages = {69-76},
publisher = {Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique},
title = {Quelques très jeunes mathématiciens},
url = {http://eudml.org/doc/94185},
volume = {55},
year = {1976},
}
TY - JOUR
AU - Lehman, Eugène H.
TI - Quelques très jeunes mathématiciens
JO - Mathématiques et Sciences Humaines
PY - 1976
PB - Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique
VL - 55
SP - 69
EP - 76
LA - fre
UR - http://eudml.org/doc/94185
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.